8 doctors weighed in:

My son was diagnosed with pink eye and the drops (polymyxin) are burning his eyes... Is this normal?

8 doctors weighed in
Dr. Jeffrey Gold
Ophthalmology
3 doctors agree

In brief: Probably yes

Depending on the amount of inflammation, just about any eyedrop can burn.
If the diagnosis was made by someone other than an eye md, however, there may be something else going on and you should see your eye md now.

In brief: Probably yes

Depending on the amount of inflammation, just about any eyedrop can burn.
If the diagnosis was made by someone other than an eye md, however, there may be something else going on and you should see your eye md now.
Dr. Jeffrey Gold
Dr. Jeffrey Gold
Thank
Dr. Nela Cordero
Pediatrics
3 doctors agree

In brief: CONJUNCTIVITIS

Some eye drops do irritate the eyes.
Check with the pharmacist. Make sure it is not mislabeled.

In brief: CONJUNCTIVITIS

Some eye drops do irritate the eyes.
Check with the pharmacist. Make sure it is not mislabeled.
Dr. Nela Cordero
Dr. Nela Cordero
Thank

In brief: Yes

I prefer to prescribe ciloxin drops, they sting less but cost more.
An alternative is Ilotycin (erythromcyin) ointment.

In brief: Yes

I prefer to prescribe ciloxin drops, they sting less but cost more.
An alternative is Ilotycin (erythromcyin) ointment.
Dr. Marina Armendariz
Dr. Marina Armendariz
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors